Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
2011 

The cardinal and the idempotent number of various monoids of transformations on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Bulletin of the Malaysian Mathematical Sciences Society , (2) 34(1) (2011), 79–85
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Automorphisms of partial endomorphism semigroups 
Araújo, João; Fernandes, Vítor Hugo; Jesus, Manuel M.; Maltcev, Victor; Mitchell, James D.

Publ. Math. Debrecen., 79/1-2 (2011), 23-29
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Endomorphisms of the semigroup of order-preserving mappings  
Fernandes, Vítor Hugo; Jesus, Manuel M.; Maltcev, Victor; Mitchell, James D.

Semigroup Forum, 81 (2010), 277-285
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Congruences on monoids of transformations preserving the orientation on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Journal of Algebra, 321 (2009), 743–757
(Artigo em Revista Científica Internacional com arbitragem)
2006 

Monóides de transformações sobre uma cadeia finita 
Jesus, Manuel M.

Dissertação de Doutoramento em Matemática (Álgebra, Lógica e Fundamentos), Faculdade de Ciências, Universidade de Lisboa, Portugal, 2006
(Tese)
2005 

Presentations for some monoids of partial transformations on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Communications in Algebra, 33 (2005), 587-604
(Artigo em Revista Científica Internacional com arbitragem)
2005 

Congruences on monoids of order-preserving or order-reversing transformations on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Glasgow Mathematical Journal, 47 (2005), 413-424
(Artigo em Revista Científica Internacional com arbitragem)
2004 

Presentations for Some Monoids of Injective Partial Transformations on a Finite Chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Southeast Asian Bulletin of Mathematics, 28 (2004), 903-918
(Artigo em Revista Científica Internacional com arbitragem)
1998 

Conjuntos Biordenados 
Jesus, Manuel M.

Dissertação de Mestrado em Matemática (Álgebra), Faculdade de Ciências, Universidade de Lisboa, Portugal, 1998
(Tese)
 
FCT - Fundação para a Ciência e a Tecnologia